# SDR CNMA2021070001

- Difficulty date: July 13, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N378AX
- Make and model: Boeing 767-33A
- Aircraft serial: 28147
- Aircraft time: 89,275 hours, 13,850 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermal Switch
- Part number: 30004629
- Part serial: 24335
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

R ENG BLEED OVERHEAT (EICAS MSG) EARLY ON CLIMB OUT ~ REMOVED AND ATTACHED WIRES IAW WDM 36-11 AND UNLOCKED FAMV FOR OPS CHECK IAW AMM 36-10. OPS CHECK OKAY.
